MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CONTIPLEX®; ANESTHESIA CONDUCTION KIT

B. BRAUN MEDICAL INC. CONTIPLEX®; ANESTHESIA CONDUCTION KIT
Catalog Number 331768
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: detailed inquiry description: "while the dr had the needle threaded in the catheter, he pulled back on the catheter to position it and began to separate.The catheter did not fully separate or break into multiple pieces.He was able to successfully retrieve all pieces of the catheter using c-arm xray verification and subsequently there was no harm to the patient.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unopened sample was provided for evaluation.Visual evaluation of all components did not confirm any damage or defects of the returned sample.Thereafter, the catheter was pull tested per specification with passing results of 3.32 lbs.Based on the investigation finding, the sample met internal specification; therefore, the reported defect was not confirmed to be related to the manufacturing process.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CONTIPLEX®
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22905630
Report Number2521402-2025-00648
Device Sequence Number12965258
Product Code CAZ
UDI-Device Identifier04046964991431
UDI-Public(01)04046964991431
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number331768
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown